MathSciNet Relay Station
MathSciNet bibliographic data
MR2436173 34A12 (26A33)
Lakshmikantham, V.; Vatsala, A. S. General uniqueness and monotone iterative technique for fractional differential equations. Appl. Math. Lett. 21 (2008), no. 8, 828–834.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement